# SDR DXTA2013031905322

- Difficulty date: March 19, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N470QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4084
- Aircraft time: 4,029 hours, 1,876 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AMBER "FLAPS FAIL" AND BLUE "FLAP/STAB MX REQ'D" CAS MESSAGES ON FLAP RETRACTION FROM 10 DEG.  POSITION AFTER NORMAL TAKEOFF. UNABLE TO RETRACT USING QRH CHECKLIST.    PERFORMED FLAP STAB VERIFICATION IN THE CMC. ALL PARAMETERS WERE WITHIN LIMITS AND NO ERRONIOUS INDICATIONS NOTED IN ALL FLAP POSITIONS. DURING FLAP MECHANICAL RIG VERIFICATION,  NOTED THE RIGHT FLAP OUTBOARD ACTUATOR TO BE OUT OF ADJUSTMENT AND UPSIDE DOWN.  ADJUSTED ACTUATOR AND IS NOW POSITIONED CORRECTLY IAW AMM 27-50-00.  PERFORMED FLAP STABALIZER AUTO-RIG IAW CMP 275009. PERFORMED A SATISFACTORY FLAP SYSTEM OPERATIONAL TEST IAW CMP 275003.
